My mucus is realty thick and sometime I have trouble breathing is this a side effect of the med
Im on the amiodarone and I think its a side effect. Dr.says otherwise but im convinced it is. Mucus is thick and sometimes dark or cloudy, and breathing is labored like I cannot get a normal deep breath. Ive been on 90% of antiarythmic drugs calcium,beta blockers Just keep in mind my Dr.s call me a Freak of Nature. ... Ed I hope this helps and r u on anxiety meds this condition will make the strongest man or woman question themselves...
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2010 • 1 answer
Updated 24 Dec 2014 • 1 answer
Updated 18 Feb 2017 • 3 answers
Updated 20 Apr 2016 • 1 answer
Updated 25 Jun 2018 • 3 answers